Legacy Identifier: 5493

Article Information

Authors
Year
1895-07-01
Title
Some important structural characters in the classification of the parasitic Hymenoptera.
Journal
Proceedings of the Entomological Society of Washington
Volume
3
Part
Pages
202-217

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files